General Information
    • ISSN: 2010-0264 (Print)
    • Abbreviated Title: Int. J. Environ. Sci. Dev.
    • Frequency: Monthly
    • DOI: 10.18178/IJESD
    • Editor-in-Chief: Prof. Richard Haynes
    • Executive Editor: Ms. Nancy Y. Liu
    • Abstracting/ Indexing: Scopus (Since 2019), Chemical Abstracts Services (CAS), EBSCO, CABI, Ulrich Periodicals Directory, Electronic Journals Library, Crossref, ProQuest.
    • E-mail:
    • Twitter: @IJESD1
The University of Queensland, Australia
It is my honor to be the editor-in-chief of IJESD. The journal publishes good papers in the field of environmental science and development.
  • Jun 22, 2018 News! [CFP] 2019 the annual meeting of IJESD Editorial Board, ACESD 2019, will be held in Yokohama National University, Japan during November 9-11, 2019.     [Click]
  • May 10, 2019 News! Vol.10, No.6 has been published with online version!   [Click]
IJESD 2013 Vol.4(3): 264-267 ISSN: 2010-0264
DOI: 10.7763/IJESD.2013.V4.350

Discontinuous Galerkin Method for the Air Pollution Model

Xijian Wang and Lite Zhao
Abstract—In this paper we present the discontinuous Galerkin method to solve the problem of the two-dimensional air pollution model. The resulting system of ordinary differential equations is called the semidiscrete formulation. We show the existence and uniqueness of the ODE system and provide the error estimates for the numerical error.

Index Terms—Air pollution model, discontinuous galerkin method, error estimate.

Xijian Wang is with the School of Mathematics and Computational Science, Wuyi University, China (e-mail:
Lite Zhao is with the School of Applied Physics and Materials, Wuyi University, China (e-mail:


Cite:Xijian Wang and Lite Zhao, "Discontinuous Galerkin Method for the Air Pollution Model," International Journal of Environmental Science and Development vol. 4, no. 3, pp. 264-267, 2013.

Copyright © 2008-2019. International Journal of Environmental Science and Development. All rights reserved.